Minoxidil-Induced Hypertrichosis

    April 1977 in “ Southern Medical Journal
    Robert N. Earhart, John E. Ball, Donald L. Nuss, John L. Aeling
    Image of study
    TLDR Minoxidil causes excessive hair growth, but depilatory agent removes it safely and effectively.
    This 1977 paper discusses the cosmetic side effect of hypertrichosis (excessive hair growth) in women caused by the antihypertensive drug minoxidil. The authors successfully treated five female patients with this complication using a calcium thioglycolate depilatory agent. The patients achieved complete removal of the unwanted hair with minimal or no skin irritation. The authors suggest that hypertrichosis should not preclude the use of minoxidil and that treatment with a depilatory agent is simple, effective, readily acceptable, and without significant complications.
    View this study on login.wolterskluwer.com →

    Related

    7 / results